Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The existence of finitely generated modules of finite Gorenstein injective dimension
HTML articles powered by AMS MathViewer

by Ryo Takahashi PDF
Proc. Amer. Math. Soc. 134 (2006), 3115-3121 Request permission

Abstract:

In this note, we study commutative Noetherian local rings having finitely generated modules of finite Gorenstein injective dimension. In particular, we consider whether such rings are Cohen-Macaulay.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 13D05, 13H10
  • Retrieve articles in all journals with MSC (2000): 13D05, 13H10
Additional Information
  • Ryo Takahashi
  • Affiliation: Department of Mathematics, Faculty of Science, Okayama University, 1-1, Naka 3-chome, Tsushima, Okayama 700-8530, Japan
  • Address at time of publication: Department of Mathematics, School of Science and Technology, Meiji University, 1-1-1 Higashimita, Tama-ku, Kawasaki 214-8571, Japan
  • MR Author ID: 674867
  • Email: takahasi@math.okayama-u.ac.jp, takahasi@math.meiji.ac.jp
  • Received by editor(s): August 12, 2004
  • Received by editor(s) in revised form: October 1, 2004, January 31, 2005, and May 31, 2005
  • Published electronically: May 12, 2006
  • Communicated by: Bernd Ulrich
  • © Copyright 2006 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 134 (2006), 3115-3121
  • MSC (2000): Primary 13D05; Secondary 13H10
  • DOI: https://doi.org/10.1090/S0002-9939-06-08428-0
  • MathSciNet review: 2231892